A Path-Independent Divisia-Like Index for Piglog Preferences
Bibliographic Data
| ID | 9723234 |
|---|---|
| Authors | Arthur Lewbel (0000-0003-3864-2618, corresponding author) |
| Year | 1989 |
| Volume | 56 |
| Issue | 221 |
| Pages | 121 |
| Publication date | 1989-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economica (JOURNAL) |
| Journal identifiers | ISSN: 0013-0427 • E-ISSN: 1468-0335 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2554500 |
| OpenAlex | W1980876665 |
| Language | EN |
| References cited | 1 |
The line integrals that define mechanical quantity indices are path independent only in unrealistic cases like homothetic preferences. D. O. Stahl (1983) described a generalized divisia index that is path independent for quasihomothetic demands. The present paper constructs an analogous divisia-like index that is path independent for PIGLOG demands. Copyright 1989 by The London School of Economics and Political Science
Divisia index · Econometrics · Economics · Energy (signal processing) · Homothetic transformation · Index (typography) · Margin (machine learning) · Mathematical economics · Path (computing) · Statistics · Agricultural Economics and Policy · Computer Science · Consumer Market Behavior and Pricing · Economics of Agriculture and Food Markets · Mathematics
| Highly cited | No |
|---|